# SDR DALA2018062504201

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 70,902 hours, 52,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK B5-27 IS INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK B5-27 IAW AMM 33-53-00. OPS CHECK GOOD.
